MathSciNet Relay Station
MathSciNet bibliographic data
MR907951 43A46
Rodríguez-Piazza, Luis Caractérisation des ensembles $p$-Sidon p.s. (French) [Characterization of a.s. $p$-Sidon sets] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 6, 237–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement